MathSciNet Relay Station
MathSciNet bibliographic data
MR40159 (12,652e) 73.2X
Polya, George; Weinstein, Alexander On the torsional rigidity of multiply connected cross-sections. Ann. of Math. (2) 52, (1950). 154–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement